MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X4.5, 5MM; DENTAL ABUTMENT
Catalog Number HC445
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor could not screw the healing collar (abutment) to the implant at tooth location #16.The abutment was replaced with a new one.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 180.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported healing collar for evaluation.Visual evaluation was performed, the healing collar has signs of use, and was returned inside an autoclave bag without the original packaging.The threads were damaged.Unable to thread/seat.Malfunction identified.Dhr review was completed for the subject lot number 2022031182.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022031182 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).Therefore, based on the available information, device malfunction did occur.The threads are damaged.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
HEAL COLLAR 4.5X4.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18574279
Report Number0002023141-2024-00149
Device Sequence Number18105907
Product Code NHA
UDI-Device Identifier00889024015050
UDI-Public(01)00889024015050(17)270318(10)2022031182
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHC445
Device Lot Number2022031182
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic